Kaplansky-type theorems in graded integral domains
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1253-1268
https://doi.org/10.4134/BKMS.2015.52.4.1253
Published online July 31, 2015
Gyu Whan Chang, Hwankoo Kim, and Dong Yeol Oh
Incheon National University, Hoseo University, Chosun University
Abstract : It is well known that an integral domain $D$ is a UFD if and only if every nonzero prime ideal of $D$ contains a nonzero principal prime. This is the so-called Kaplansky's theorem. In this paper, we give this type of characterizations of a graded P$v$MD (resp., G-GCD domain, GCD domain, B\'ezout domain, valuation domain, Krull domain, $\pi$-domain).
Keywords : Kaplansky-type theorem, upper to zero, prime (primary) element, graded P$v$MD, graded GCD domain, graded G-GCD domain, graded B\'ezout domain, graded valuation domain, graded Krull domain, graded $\pi$-domain
MSC numbers : 13A02, 13A15, 13F05, 13G05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd